advertisement
Question
Posted by: Bev | 2007/04/03

Abnormal bleeding

I was using Minerva and last month I started Yasmin. I got my period on the 15th March, it lasted about 4-5 days and ended, a day later I started bleeding. I thought it might be finishing off. It's now the 3rd April, 2 weeks later and I am still bleeding, not very heavy, light to medium flow. What is wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bev
You are getting breakthrough bleeds - the Yasmin may be too light for you. Ask your doctor to relook the kind of contraceptive you are using.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement